MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.This report is being filed on an international product, list number 07p70, that has a similar product distributed in the us with the same list number, and a 510k/pma/bla number of k173122.
 
Event or Problem Description
The customer observed a falsely elevated alinity i free t4 result generated for a 77-year-old male patient sample diagnosed with hypothyroidism.The following data was provided (customer¿s reference range 9.01-19.05 pmol/l): sample id (b)(6), initial result = 19.75 pmol/l, repeat results = 16.59 pmol/l, 16.62 pmol/l.Other results provided that the customer is not questioning: tsh initial result = 0.7698 uiu/ml, repeat result = 0.7712 uiu/ml.No impact to patient management was reported.
 
Event or Problem Description
The customer observed a falsely elevated alinity i free t4 result generated for a 77-year-old male patient sample diagnosed with hypothyroidism.The following data was provided (customer¿s reference range 9.01-19.05 pmol/l): sample id (b)(6) initial result = 19.75 pmol/l, repeat results = 16.59 pmol/l, 16.62 pmol/l.Other results provided that the customer is not questioning: tsh initial result = 0.7698 uiu/ml, repeat result = 0.7712 uiu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending data identified an increase in complaints for the alinity i free t4 assay, as well as an increase in complaint activity for reagent lot 75641ud00.However, testing was performed utilizing retained kit of lot 75641ud00 and noted that all testing passed, indicating the reagent lot is performing as expected.Device history review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint lot number or issue.Labeling was reviewed and found to adequately address the current issue.Based on the investigation, no systemic issue or deficiency of the alinity i free t4 assay, lot 75641ud00 was identified.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23485280
Report Number3005094123-2025-00562
Device Sequence Number18698973
Product Code CEC
UDI-Device Identifier00380740121815
UDI-Public(01)00380740121815(17)260421(10)75641UD00
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2026
Device Catalogue Number07P70-20
Device Lot Number75641UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age77 YR
Patient SexMale